International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 132 | Views: 368 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 9 Issue 2, February 2020 | Rating: 6.3 / 10

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S. | Dr. Bloomy Joseph [3]

Abstract: Fuzzy Graph colouring techniques are used to solve many complex real world problems. Fuzzy graph colouring can be extended to L-Fuzzy graph. In this paper we studied the chromatic number of L-Fuzzy graph and fuzzy chromatic number of L- Fuzzy graph. We have also tried to define weak complement of L Fuzzy graph and its properties

Keywords: L-Fuzzy graphs, chromatic number of L-Fuzzy graphs, Fuzzy chromatic, number of L-Fuzzy graph, weak complement of L-Fuzzy graphs, weak complement, properties

Edition: Volume 9 Issue 2, February 2020,

Pages: 687 - 690

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait